Toggle Main Menu Toggle Search

Open Access padlockePrints

Pareto or Log-normal? best fit and truncation in the distribution of all cities

Lookup NU author(s): Professor Giorgio Fazio

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Fazio G, Modica M

Publication type: Article

Publication status: Published

Journal: Journal of Regional Science

Year: 2015

Volume: 55

Issue: 5

Pages: 736-756

Print publication date: 01/11/2015

Online publication date: 22/07/2015

Acceptance date: 11/03/2015

ISSN (print): 0022-4146

ISSN (electronic): 1467-9787

Publisher: Wiley-Blackwell Publishing, Inc.

URL: http://dx.doi.org/10.1111/jors.12205

DOI: 10.1111/jors.12205


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share